Embedding Theorems between Variable-Exponent Morrey Spaces

Abstract

In this paper, we study various embedding theorems on variable-exponent Morrey spaces. In particular, we found a criterion characterizing embedding between variable-exponent Morrey spaces.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Trans. Amer. Math. Soc. 43, 126–166 (1938).

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    D. R. Adams, “Morrey Spaces,” in Lecture Notes in Appl. and Numer. Harm. Anal., (Birkhauser, Basel, 2015).

    Google Scholar 

  3. 3.

    A. Almeida., J. J. Hasanov, and S. Samko., “Maximal and potential operators in variable exponent Lebesgue spaces,” Georgian Math. J. 1 (2), 195–208 (2008).

    MATH  Google Scholar 

  4. 4.

    Y. Mizuta and T. Shimomura., “Sobolev embeddings for Riesz potentials of functions in Morrey spaces of variable exponent,” J. Math. Soc. Japan 1 (2), 583–602 (2008).

    MathSciNet  MATH  Article  Google Scholar 

  5. 5.

    V. Kokilashvili and A. Meskhi., “Boundedness of maximal and singular operators in Morrey spaces with variable exponent,” Arm. J. Math. 1(1), 18–28 (2008).

    MathSciNet  MATH  Google Scholar 

  6. 6.

    X. Fan., “Variable-exponent Morrey and Campanato spaces,” Nonlinear Anal. 1 (11), 4148–4161 (2010).

    MathSciNet  MATH  Article  Google Scholar 

  7. 7.

    V. S. Guliyev, J. J. Hasanov, and S. G. Samko, “Boundedness of the maximal, potential and singular operators in the generalized variable-exponent Morrey spaces,” Math. Scand. 107, 285–304 (2010).

    MathSciNet  MATH  Article  Google Scholar 

  8. 8.

    V. S. Guliyev, J. J. Hasanov, and S. G. Samko, “Maximal, potential and singular operators in the local complementary variable-exponent Morrey type spaces,” J. Math. Anal. Appl. 1 (1), 72–84 (2013).

    MathSciNet  MATH  Article  Google Scholar 

  9. 9.

    VS. Guliyev and S. G. Samko, “Maximal, potential and singular operators in the generalized variable-exponent Morrey spaces on unbounded sets,” J. Math. Sci. (N. Y.) 1 (2), 228–248 (2013).

    MathSciNet  MATH  Article  Google Scholar 

  10. 10.

    Y. Mizuta and T. Shimomura., “Weighted Morrey spaces of variable exponent and Riesz potentials,” Math. Nachr. 288 (8-9), 583–602 (2015).

    MathSciNet  MATH  Article  Google Scholar 

  11. 11.

    A. Meskhi., H. Rafeiro., and M. A. Zaighum, “Interpolation on variable Morrey spaces defined on quasi-metric measure spaces,” J. Funct. Anal. 1 (10), 3946–3961 (2016).

    MathSciNet  MATH  Article  Google Scholar 

  12. 12.

    W. Orlicz., “Uberkonjugierte exponentenfolgen,” Studia Math. 3, 200–212(1931).

    MATH  Article  Google Scholar 

  13. 13.

    H. Nakano., Modulared Semi-Ordered Linear Spaces (Maruzen, Tokyo, 1950).

    Google Scholar 

  14. 14.

    J. Musielak and W. Orlicz., “On modular spaces,” Studia Math. 18, 49–65 (1959).

    MathSciNet  MATH  Article  Google Scholar 

  15. 15.

    J. Musielak., “Orlicz Spaces and Modular Spaces,” in Lecture Notes in Math. (Springer-Verlag, Berlin, 1983), Vol.1034.

    Google Scholar 

  16. 16.

    I. I. Sharapudinov, “Topology of the space C pt) ([0,1])},” Mat. Zametki 1 (4), 613–632 (1979) [Math. Notes} 1 (4), 796–806 (1979)].

    Google Scholar 

  17. 17.

    O. Kovacˇik and J. Rakosnik., “On spaces L p(x) and W k, (x),” Czechoslovak Math. J. 1 (41), 592–618 (1991).

    Google Scholar 

  18. 18.

    S. Samko., “Convolution type operators inLp(x),” Integral Transform. Spec. Funct. 7(1-2), 123–144(1998).

    MathSciNet  MATH  Article  Google Scholar 

  19. 19.

    L. Diening., “Maximal function on generalized Lebesgue spaces L p,” Math. Inequal. Appl. 1 (2), 245–253 (2004).

    MATH  MathSciNet  Google Scholar 

  20. 20.

    D. Cruz-Uribe, A. Fiorenza., and C. Neugebauer., “The maximal function on variable Lp spaces,” Ann. Acad. Sci. Fenn. Math. 28, 223–238 (2003).

    MathSciNet  MATH  Google Scholar 

  21. 21.

    A. Nekvinda., “Hardy-Littlewood maximal operator on L p(x)(Mn),” Math. Inequal. Appl. 1 (2), 255–266 (2004).

    MathSciNet  MATH  Google Scholar 

  22. 22.

    V. Kokilashvili and S. Samko., “Weighted boundedness of the maximal, singular and potential operators in variable-exponent spaces,” in Analytic Methods of Analysis and Differential Equations, Proc. Minsk 139–164 (2006) (Cambridge Scientific Publishers, Cambridge, 2008).

    Google Scholar 

  23. 23.

    S. Samko., “On a progress in the theory of Lebesgue spaces with variable exponent: maximal and singular operators,” Integral Transform. Spec. Funct. 16(5-6), 461–482 (2005).

    MathSciNet  MATH  Article  Google Scholar 

  24. 24.

    L. Diening., P. Hasto¨, and A. Nekvinda., “Open problems in variable-exponent Lebesgue and Sobolev spaces,” in Function Spaces, Differential Operators and Nonlinear Analysis, Proc. Conference Held in Milovy, Bohemian-Moravian Uplands, Czech Acad. Sci., Milovy (Czech Republic, 2005) 38–58.

    Google Scholar 

  25. 25.

    V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory,” Izv. Akad. Nauk SSSR Ser. Mat. 50 (4), 675–710 (1986) [Math. USSR-Izv. 29 (1), 33–66 (1986)].

    MathSciNet  Google Scholar 

  26. 26.

    M. Ruzˇicka, “Electrorheological Fluids: Modeling and Mathematical Theory,” in Lecture Notes in Math. (Springer-Verlag, Berlin, 2000), Vol. 1748.

    Google Scholar 

  27. 27.

    L. Diening., P. Harjulehto., P. Hasto., and M. Ruzˇicka, “Lebesgue and Sobolev Spaces with Variable Exponents,” in Lecture Notes in Math. Springer-Verlag, Berlin, 2011), Vol. 2017.

    Google Scholar 

  28. 28.

    A. Almeida and S. Samko., “Embeddings of local generalized Morrey spaces between weighted Lebesgue spaces,” Nonlinear Anal. 164, 67–76 (2017).

    MathSciNet  MATH  Article  Google Scholar 

  29. 29.

    A. Almeida and S. Samko., “Approximation in Morrey spaces,” J. Funct. Anal. 1 (6), 2392–2411 (2017).

    MathSciNet  MATH  Article  Google Scholar 

  30. 30.

    M. Ragusa and A. Scapelatto., “Mixed Morrey spaces and their applications to partial differential equations,” Nonlinear Anal. 151, 51–65(2017).

    MathSciNet  MATH  Article  Google Scholar 

  31. 31.

    I. I. Sharapudinov, “On the basis property of the Haar system in the space L(t)([0,1]) and the principle of localization in the mean,” Mat. Sb. 1 (2), 275–283 (1986) [Math. USSR-Sb. 58, 279–287 (1987)].

    MathSciNet  Google Scholar 

  32. 32.

    A. Nekvinda., “Embeddings between discrete weighted Lebesgue spaces with variable exponent,” Math. Inequal. Appl. 10(1), 255–265 (2007).

    MathSciNet  MATH  Google Scholar 

  33. 33.

    R. A. Bandaliev, “Embedding between variable-exponent Lebesgue spaces with measures,” Azerb. J. Math. 2(1), 111–117 (2012).

    MathSciNet  MATH  Google Scholar 

  34. 34.

    O¨. Kulak, “The inclusion theorems for variable-exponent Lorentz spaces,” Turkish J. Math. 1 (3), 605–619 (2016).

    MathSciNet  MATH  Article  Google Scholar 

  35. 35.

    R. A. Bandaliev, “On an inequality in Lebesgue space with mixed norm and with variable summability exponent,” Mat. Zametki 1 (3), 323–333 (2008) [Math. Notes 1 (3), 303–313 (2008)].

    MathSciNet  MATH  Article  Google Scholar 

  36. 36.

    D. Cruz-Uribe and A. Fiorenza., Variable Lebesgue Spaces. Foundations and Harmonic Analysis (Birkhauser, Basel, 2013).

    Google Scholar 

Download references

Funding

This work was supported in part by the First Azerbaijan-Russia Joint Grant Competition (agreement no. EIF-BGM-4-RFTF-1/2017-21 /01/1) and by the Ministry of Education and Science of the Russian Federation (agreement no. 02.a03.21.0008).

Author information

Affiliations

Authors

Corresponding authors

Correspondence to R. A. Bandaliyev or V. S. Guliyev.

Additional information

The article was submitted by the authors for the English version of the journal.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bandaliyev, R.A., Guliyev, V.S. Embedding Theorems between Variable-Exponent Morrey Spaces. Math Notes 106, 488–500 (2019). https://doi.org/10.1134/S0001434619090190

Download citation

Kewywords

  • variable-exponent Lebesgue spaces
  • variable-exponent Morrey spaces
  • equivalent norms
  • embedding theorems